Using random boundary conditions to simulate disordered quantum spin models in two-dimensional systems

TitleUsing random boundary conditions to simulate disordered quantum spin models in two-dimensional systems
Publication TypeJournal Article
Year of Publication2017
AuthorsYuste, A, Moreno-Cardoner, M, Sanpera, A
JournalPhysical Review B
Volume95
Date PublishedJan-05-2017
ISSN2469-9950
URLhttp://link.aps.org/doi/10.1103/PhysRevB.95.195167http://harvest.aps.org/v2/journals/articles/10.1103/PhysRevB.95.195167/fulltexthttp://link.aps.org/article/10.1103/PhysRevB.95.195167
DOI10.1103/PhysRevB.95.195167
Short TitlePhys. Rev. B
Campus d'excel·lència internacional U A B